×

Found 9,909 Documents (Results 1–100)

100
MathJax

A comparative study of the stability of some fractional-order cobweb economic models. (English) Zbl 07524915

PDF BibTeX XML Cite
Full Text: DOI

Integral representation of the solution to the nonstationary Lamb problem in the case of a limiting Poisson ratio. (English. Russian original) Zbl 07514284

Comput. Math. Math. Phys. 62, No. 3, 467-475 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 3, 478-487 (2022).
MSC:  74-XX 45-XX
PDF BibTeX XML Cite
Full Text: DOI

Solution strategy for fuzzy fractional order linear homogeneous differential equation by Caputo-\(\mathrm{H}\) differentiability and its application in fuzzy EOQ model. (English) Zbl 07447556

Allahviranloo, Tofigh (ed.) et al., Advances in fuzzy integral and differential equations. Cham: Springer. Stud. Fuzziness Soft Comput. 412, 143-157 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Complete controllability of fuzzy fractional evolutions equation under Fréchet derivative in linear correlated fuzzy spaces. (English) Zbl 07447554

Allahviranloo, Tofigh (ed.) et al., Advances in fuzzy integral and differential equations. Cham: Springer. Stud. Fuzziness Soft Comput. 412, 81-114 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Lie group theory for nonlinear fractional \(K(m, n)\) type equation with variable coefficients. (English) Zbl 1479.35736

Singh, Jagdev (ed.) et al., Methods of mathematical modelling and computation for complex systems. Cham: Springer. Stud. Syst. Decis. Control 373, 207-227 (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software